# SDR ASOA2019081314044

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 41,460 hours, 32,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200102155
- Condition: Inoperative
- Location: Nr 2
- Part time: 39,473 hours, 30,535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE RECORDED THAT THE FLIGHT CREW COMPLAINED ABOUT SMOKE / ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE #2 ACM TO BE THE CAUSE OF THE ISSUE. MAINTENANCE REMOVED AND REPLACED THE #2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
